# SDR AALA202112233671

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 16,756 hours, 6,502 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 79425
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE FORWARD CARGO INDICATION QRH PROCEDURE FOLLOWED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO STL WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE FORWARD CARGO COMPARTMENT SMOKE DETECTOR AT POSITION "C" AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-16-15-400.
